Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Hairfall due to excessive dandruff. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
User :   Hi
Doctor :   how can i help you
User :   I have serious dandruff problem
Doctor :   since when
User :   and hair loss due to that
User :   15 days
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   22,female,house wife,married,no
Doctor :   ok
Doctor :   r u using any shampoo
Doctor :   as of now
User :   not anti dandruff
Doctor :   ok
Doctor :   u can use SELSUN 2.5%
Doctor :   apply twice a week for 1 month
Doctor :   if u dont get any relief u can consult dermatalogist
User :   becoz , I had this problem previously, I used many anti dandruff shampoos but didn't work
Doctor :   dont go out in wet hair
Doctor :   it will cause more dandruff
User :   I do not do that
User :   I used Nizoral,KZ shampoo,head and shoulder,all clear
User :   but no use
Doctor :   ok
Doctor :   then u need to consult dermatalogist
User :   doctor advised me with KZ shampoo
User :   It worked once,later no use
Doctor :   ok
Doctor :   u need to use it continously
Doctor :   dont apply too much oil as well
User :   ok
User :   any herbal shampoo use suggest?
User :   * you
Doctor :   yes
Doctor :   this is good product
Doctor :   r u there
User :   ok
Doctor :   anything else u want to know about
User :   do I get this in medical shop
Doctor :   i will give u link
User :   ok
Doctor :   u can get through this website
Doctor :   For very good information on hairfall I recommend you to this website
User :   ok thanks
Doctor :   ur welcome
Doctor :   anything else u want to know about
User :   nothing,thanks
Doctor :   ur welcome
Doctor :   have a nice day
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor